See Alike in...

Alike App

Browser

Lily0318

656d

I started straterra about a week and a half ago, and I cannot combat the sleepiness. I've taken SSRIs before where my body had to get used to the medication and so I just kind of had to stick with it for a little bit and deal with the for instance dizziness that came with sertraline. I know that strattera is not an SSRI but I didn't know if they worked the same way. Do I have to just wait it out or is this something that just will continue to happen? thanks in advance!

Top reply
    • Boston23

      644d

      It gets better. I was like that for a couple of weeks. Now I mostly sleep like a baby

    • Boston23

      644d

      It gets better. I was like that for a couple of weeks. Now I mostly sleep like a baby

    • denofmistakes

      644d

      Honestly I've been on it for a couple months and it does get better after the first couple weeks

      • denofmistakes

        644d

        @denofmistakes My psychiatrist told me to take it at night so I sleep off the sleepy but once I got used to it my sleep began to be restless

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion